# SDR FDKA200805195

- Difficulty date: May 7, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 16,327 hours, 15,008 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Jumper
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6101 JFK-RDU.  EMERGENCY FLOOR PROXIMITY LIGHTS OUT BETWEEN ROW 3-7.  MX RESECURED FLOOR LIGHT JUMPER, OPS GOOD.
